CSpace
一个最大崩溃点的正交同变的多元位置估计
黄抚春
1994
Source Publication数学研究与评论
ISSN1000-341X
Volume14Issue:2Pages:217
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42105
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
黄抚春. 一个最大崩溃点的正交同变的多元位置估计[J]. 数学研究与评论,1994,14(2):217.
APA 黄抚春.(1994).一个最大崩溃点的正交同变的多元位置估计.数学研究与评论,14(2),217.
MLA 黄抚春."一个最大崩溃点的正交同变的多元位置估计".数学研究与评论 14.2(1994):217.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[黄抚春]'s Articles
Baidu academic
Similar articles in Baidu academic
[黄抚春]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[黄抚春]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.